# SDR QXEA0202176

- Difficulty date: December 15, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 36,480 hours, 47,564 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Condition: Leaking
- Location: Zone 400
- Part time: 36,480 hours, 47,564 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2409 - UTILITY SYSTEM HYDRAULIC QUANTITY DROPPED BELOW THE YELLOW ARC IN FLIGHT. UPON GEAR EXTENTION, THE GEAR DOORS DID NOT RETRACT. CREW COMPLIED WITH THE APPLICABLE CHECKLISTS. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A HYDRAULIC LINE IN THE RIGHT STUB WING LEAKING. THE LINE WAS REPLACED, LEAK CHECKS AND OPERATIONAL CHECKS WERE PERFORMED. THE AIRCRAFT WAS RETURNED TO SERVICE.
